# SDR SWAA2020051176052

- Difficulty date: April 20, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 45,301 hours, 22,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SEAT TRACKS ARE ELONGATED. / REMOVED AND REPLACED (4 EACH) F/O'S SEAT TRACKS PER AMM 25-11-11
